Han, Jongmin, Sohn, Juhee (2017) Existence of topological multi-string solutions in Abelian gauge field theories. Journal of Mathematical Physics, 58. 111511pp. doi:10.1063/1.4997983
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Existence of topological multi-string solutions in Abelian gauge field theories | ||
Journal | Journal of Mathematical Physics | ||
Authors | Han, Jongmin | Author | |
Sohn, Juhee | Author | ||
Year | 2017 (November) | Volume | 58 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.4997983Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5771199 | Long-form Identifier | mindat:1:5:5771199:1 |
GUID | 0 | ||
Full Reference | Han, Jongmin, Sohn, Juhee (2017) Existence of topological multi-string solutions in Abelian gauge field theories. Journal of Mathematical Physics, 58. 111511pp. doi:10.1063/1.4997983 | ||
Plain Text | Han, Jongmin, Sohn, Juhee (2017) Existence of topological multi-string solutions in Abelian gauge field theories. Journal of Mathematical Physics, 58. 111511pp. doi:10.1063/1.4997983 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 58. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |